Alert archive / Georgia / Winter Storm Warnings in 2013

Winter Storm Warning 1, NWS Atlanta, GA

January 17, 201318 counties in Georgia

NWS Atlanta, GA issued this winter storm warning at Jan 17, 2013, 3:01 AM EST for 18 counties in Georgia. It took effect at Jan 17, 2013, 10:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 17, 2013, 3:01 AM EST (08:01 UTC)
In effect from
Jan 17, 2013, 10:00 AM EST
Expired
Jan 17, 2013, 9:31 PM EST
In force
12 hr
Issued by
NWS Atlanta, GA

Counties Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Gilmer County, GA, Gordon County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 137 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
508 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WWUS42 KFFC 170801
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 AM EST THU JAN 17 2013

...SNOW EXPECTED ACROSS PORTIONS OF NORTH GEORGIA THIS AFTERNOON
AND TONIGHT...

.A STALLED SURFACE FRONT THAT CONTINUES TO BRING WIDESPREAD RAIN
TO MOST OF NORTH AND CENTRAL GEORGIA IS EXPECTED TO SHIFT SOUTH
AS A COLD FRONT THIS AFTERNOON. BEHIND THE FRONT...A COLD POLAR
AIRMASS WILL BEGIN TO SPREAD INTO GEORGIA. AT THE SURFACE... A LOW
WILL STRENGTHEN ACROSS EAST GEORGIA. AS THIS LOW TRACKS TO THE
NORTHEAST...WRAP AROUND MOISTURE WILL SWING INTO THE COLD AIR
MASS. RAIN WILL MIX WITH AND CHANGE OVER TO SNOW ACROSS PORTIONS
OF NORTH GEORGIA THIS AFTERNOON AND EVENING. THE HEAVIEST SNOWFALL
WILL BE IN THE NORTHEAST GEORGIA MOUNTAINS.

GAZ001>009-011-012-019-171615-
/O.UPG.KFFC.WS.A.0001.130117T1800Z-130118T1500Z/
/O.NEW.KFFC.WS.W.0001.130117T1500Z-130118T1200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-FLOYD-
INCLUDING THE CITIES OF...CALHOUN...ROME
301 AM EST THU JAN 17 2013

...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
WINTER STORM WARNING FOR HEAVY SNOW AND BLACK ICE...WHICH IS IN
EFFECT FROM 10 AM THIS MORNING TO 7 AM EST FRIDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...NORTH OF A LINE FROM ROME TO HIAWASSEE.

* HAZARD TYPES...SNOW AND BLACK ICE.

* ACCUMULATIONS...1 TO 3 INCHES OF SNOW...WITH UP TO 4 INCHES
  POSSIBLE AT HIGHER ELEVATIONS.

* TIMING...RAIN WILL MIX WITH AND BEGIN CHANGING TO SNOW IN
  NORTHWEST GEORGIA BY EARLY AFTERNOON...SPREADING ACROSS THE REST
  OF EXTREME NORTH GEORGIA THROUGH THE EARLY EVENING HOURS.

* IMPACTS...SNOWFALL CREATING HAZARDOUS DRIVING CONDITIONS. IN
  ADDITION...BLACK ICE IS LIKELY ACROSS THE WATCH AREA TONIGHT AND
  FRIDAY MORNING WHEN TEMPERATURES FALL BELOW FREEZING.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TEMPERATURES...IN THE MID 40S THIS MORNING DROPPING TO NEAR 30 BY
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

GAZ013>016-020>025-030>035-041>045-171615-
/O.UPG.KFFC.WS.A.0001.130117T1800Z-130118T1500Z/
/O.NEW.KFFC.WW.Y.0001.130117T1800Z-130118T1200Z/
PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...CARROLLTON...
DOUGLASVILLE...EAST POINT...DECATUR
301 AM EST THU JAN 17 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
WINTER WEATHER ADVISORY FOR LIGHT SNOW AND BLACK ICE...WHICH IS
IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST FRIDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...NORTH OF A LINE FROM CARROLLTON TO ATLANTA TO 
  JEFFERSON...AND SOUTH OF A ROME TO HIAWASSEE LINE.

* HAZARD TYPES...LIGHT SNOW AND BLACK ICE.

* ACCUMULATIONS...LESS THAN 1 INCH OF SNOW ON GRASSY AND ELEVATED
  SURFACES.

* TIMING...RAIN WILL MIX WITH AND BEGIN CHANGING TO SNOW IN
  NORTHWEST GEORGIA BY EARLY AFTERNOON...SPREADING ACROSS THE REST
  OF NORTH GEORGIA THROUGH THE EARLY EVENING HOURS.

* IMPACTS...SNOWFALL CREATING NUISANCE DRIVING CONDITIONS. BLACK
  ICE IS LIKELY ACROSS THE AREA TONIGHT AND FRIDAY MORNING WHEN
  TEMPERATURES FALL BELOW FREEZING.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...IN THE MID 40S THIS MORNING DROPPING TO THE LOWER
  30S BY MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
MAY CAUSE PRIMARILY TRAVEL DIFFICULTIES. USE CAUTION WHILE
DRIVING.

&&

$$
4 follow-up statements
175 
WWUS42 KFFC 170839 CCA
WSWFFC

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 AM EST THU JAN 17 2013

...SNOW EXPECTED ACROSS PORTIONS OF NORTH GEORGIA THIS AFTERNOON
AND TONIGHT...

.A STALLED SURFACE FRONT THAT CONTINUES TO BRING WIDESPREAD RAIN
TO MOST OF NORTH AND CENTRAL GEORGIA IS EXPECTED TO SHIFT SOUTH
AS A COLD FRONT THIS AFTERNOON. BEHIND THE FRONT...A COLD POLAR
AIRMASS WILL BEGIN TO SPREAD INTO GEORGIA. AT THE SURFACE... A LOW
WILL STRENGTHEN ACROSS EAST GEORGIA. AS THIS LOW TRACKS TO THE
NORTHEAST...WRAP AROUND MOISTURE WILL SWING INTO THE COLD AIR
MASS. RAIN WILL MIX WITH AND CHANGE OVER TO SNOW ACROSS PORTIONS
OF NORTH GEORGIA THIS AFTERNOON AND EVENING. THE HEAVIEST SNOWFALL
WILL BE IN THE NORTHEAST GEORGIA MOUNTAINS.

GAZ001>009-011-012-019-171700-
/O.UPG.KFFC.WS.A.0001.130117T1800Z-130118T1500Z/
/O.COR.KFFC.WS.W.0001.130117T1500Z-130118T1200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-FLOYD-
INCLUDING THE CITIES OF...CALHOUN...ROME
338 AM EST THU JAN 17 2013

...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
WINTER STORM WARNING FOR HEAVY SNOW AND BLACK ICE...WHICH IS IN
EFFECT FROM 10 AM THIS MORNING TO 7 AM EST FRIDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...NORTH OF A LINE FROM ROME TO HIAWASSEE.

* HAZARD TYPES...SNOW AND BLACK ICE.

* ACCUMULATIONS...1 TO 3 INCHES OF SNOW...WITH UP TO 4 INCHES
  POSSIBLE AT HIGHER ELEVATIONS.

* TIMING...RAIN WILL MIX WITH AND BEGIN CHANGING TO SNOW IN
  NORTHWEST GEORGIA BY EARLY AFTERNOON...SPREADING ACROSS THE REST
  OF EXTREME NORTH GEORGIA THROUGH THE EARLY EVENING HOURS.

* IMPACTS...SNOWFALL CREATING HAZARDOUS DRIVING CONDITIONS. IN
  ADDITION...BLACK ICE IS LIKELY ACROSS THE AREA TONIGHT AND
  FRIDAY MORNING WHEN TEMPERATURES FALL BELOW FREEZING.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TEMPERATURES...IN THE MID 40S THIS MORNING DROPPING TO NEAR 30 BY
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

GAZ013>016-020>025-030>035-041>045-171700-
/O.UPG.KFFC.WS.A.0001.130117T1800Z-130118T1500Z/
/O.NEW.KFFC.WW.Y.0001.130117T1800Z-130118T1200Z/
PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...CARROLLTON...
DOUGLASVILLE...EAST POINT...DECATUR
338 AM EST THU JAN 17 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
WINTER WEATHER ADVISORY FOR LIGHT SNOW AND BLACK ICE...WHICH IS
IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST FRIDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...NORTH OF A LINE FROM CARROLLTON TO ATLANTA TO 
  JEFFERSON...AND SOUTH OF A ROME TO HIAWASSEE LINE.

* HAZARD TYPES...LIGHT SNOW AND BLACK ICE.

* ACCUMULATIONS...LESS THAN 1 INCH OF SNOW ON GRASSY AND ELEVATED
  SURFACES.

* TIMING...RAIN WILL MIX WITH AND BEGIN CHANGING TO SNOW IN
  NORTHWEST GEORGIA BY EARLY AFTERNOON...SPREADING ACROSS THE REST
  OF NORTH GEORGIA THROUGH THE EARLY EVENING HOURS.

* IMPACTS...SNOWFALL CREATING NUISANCE DRIVING CONDITIONS. BLACK
  ICE IS LIKELY ACROSS THE AREA TONIGHT AND FRIDAY MORNING WHEN
  TEMPERATURES FALL BELOW FREEZING.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...IN THE MID 40S THIS MORNING DROPPING TO THE LOWER
  30S BY MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
MAY CAUSE PRIMARILY TRAVEL DIFFICULTIES. USE CAUTION WHILE
DRIVING.

&&

$$
819 
WWUS42 KFFC 171636
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1136 AM EST THU JAN 17 2013

...SNOW EXPECTED ACROSS PORTIONS OF NORTH GEORGIA THIS AFTERNOON
AND TONIGHT...

.A STALLED SURFACE FRONT THAT CONTINUES TO BRING WIDESPREAD RAIN TO
MOST OF NORTH AND CENTRAL GEORGIA IS EXPECTED TO SHIFT SOUTH AS A
COLD FRONT THIS AFTERNOON. BEHIND THE FRONT...A COLD POLAR AIRMASS
WILL BEGIN TO SPREAD INTO GEORGIA. AT THE SURFACE...A LOW WILL
STRENGTHEN ACROSS EAST GEORGIA. AS THIS LOW TRACKS TO THE
NORTHEAST...WRAP AROUND MOISTURE WILL SWING INTO THE COLD AIR MASS.
RAIN WILL MIX WITH AND CHANGE OVER TO SNOW ACROSS PORTIONS OF NORTH
GEORGIA THIS AFTERNOON AND EVENING. THE HEAVIEST SNOWFALL WILL BE IN
THE NORTHEAST GEORGIA MOUNTAINS.

GAZ001>009-011-012-019-180045-
/O.CON.KFFC.WS.W.0001.000000T0000Z-130118T1200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-FLOYD-
INCLUDING THE CITIES OF...CALHOUN...ROME
1136 AM EST THU JAN 17 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* LOCATIONS...NORTH OF A LINE FROM ROME TO HIAWASSEE.

* HAZARD TYPES...SNOW AND BLACK ICE.

* ACCUMULATIONS...1 TO 3 INCHES OF SNOW...WITH UP TO 4 INCHES
  POSSIBLE AT HIGHER ELEVATIONS.

* TIMING...RAIN WILL MIX WITH AND BEGIN CHANGING TO SNOW IN 
  NORTHWEST GEORGIA BY EARLY AFTERNOON...SPREADING ACROSS THE 
  REST OF EXTREME NORTH GEORGIA THROUGH THE EARLY EVENING HOURS. 

* IMPACTS...SNOWFALL CREATING HAZARDOUS DRIVING CONDITIONS. IN 
  ADDITION...BLACK ICE IS LIKELY ACROSS THE AREA TONIGHT AND 
  FRIDAY MORNING WHEN TEMPERATURES FALL BELOW FREEZING. 

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...IN THE MID 40S THIS MORNING DROPPING TO NEAR 30 BY
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

GAZ013>016-020>025-030>035-041>045-180045-
/O.CON.KFFC.WW.Y.0001.130117T1800Z-130118T1200Z/
PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-HARALSON-
CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...CARROLLTON...
DOUGLASVILLE...EAST POINT...DECATUR
1136 AM EST THU JAN 17 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
FRIDAY...

* LOCATIONS...NORTH OF A LINE FROM CARROLLTON TO ATLANTA TO 
  JEFFERSON...AND SOUTH OF A ROME TO HIAWASSEE LINE. 

* HAZARD TYPES...LIGHT SNOW AND BLACK ICE.

* ACCUMULATIONS...LESS THAN 1 INCH OF SNOW ON GRASSY AND ELEVATED
  SURFACES.

* TIMING...RAIN WILL MIX WITH AND BEGIN CHANGING TO SNOW IN 
  NORTHWEST GEORGIA BY EARLY AFTERNOON...SPREADING ACROSS THE 
  REST OF NORTH GEORGIA THROUGH THE EARLY EVENING HOURS. 

* IMPACTS...SNOWFALL CREATING NUISANCE DRIVING CONDITIONS. BLACK 
  ICE IS LIKELY ACROSS THE AREA TONIGHT AND FRIDAY MORNING WHEN 
  TEMPERATURES FALL BELOW FREEZING. 

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...IN THE MID 40S THIS MORNING DROPPING TO THE LOWER
  30S BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW MAY
CAUSE PRIMARILY TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING.

&&

$$
043 
WWUS42 KFFC 171958
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EST THU JAN 17 2013

...SNOW EXPECTED ACROSS PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND 
TONIGHT...

.A SURFACE COLD FRONT WILL CONTINUE TO SHIFT SOUTH AND EAST THROUGH
THIS EVENING INTO THE CAROLINAS. BEHIND THE FRONT...A COLD POLAR
AIRMASS WILL CONTINUE TO SPREAD SOUTH AND EAST ACROSS GEORGIA. AT THE
SURFACE...A LOW WILL STRENGTHEN ACROSS THE CAROLINAS. AS THIS LOW
TRACKS TO THE NORTHEAST...WRAP AROUND MOISTURE WILL SWING INTO THE
COLD AIR MASS. RAIN WILL MIX WITH AND CHANGE OVER TO SNOW ACROSS
PORTIONS OF NORTH AND CENTRAL GEORGIA LATE THIS AFTERNOON AND 
EVENING. THE HEAVIEST SNOWFALL WILL BE IN THE NORTH GEORGIA
MOUNTAINS. 

GAZ013>016-020-021-180400-
/O.UPG.KFFC.WW.Y.0001.000000T0000Z-130118T1200Z/
/O.EXB.KFFC.WS.W.0001.000000T0000Z-130118T1500Z/
PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW-CHEROKEE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE
258 PM EST THU JAN 17 2013

...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WINTER 
STORM WARNING FOR SNOW AND BLACK ICE...WHICH IS IN EFFECT UNTIL 10 AM
EST FRIDAY. THE WINTER WEATHER ADVISORY FOR THESE COUNTIES IS NO
LONGER IN EFFECT.

* LOCATIONS...NORTH OF A LINE FROM ROME TO CARTERSVILLE...DAWSONVILLE
  AND CLEVELAND.

* HAZARD TYPES...SNOW AND BLACK ICE.

* ACCUMULATIONS...2 TO 4 INCHES OF SNOW...ISOLATED 5 INCH TOTALS
  POSSIBLE AT THE HIGHER ELEVATIONS.

* TIMING...RAIN WILL MIX WITH AND BEGIN CHANGING TO SNOW IN 
  NORTHWEST GEORGIA BY EARLY AFTERNOON...SPREADING ACROSS THE 
  REST OF EXTREME NORTH GEORGIA THROUGH THE EARLY EVENING HOURS. 

* IMPACTS...SNOWFALL CREATING HAZARDOUS DRIVING CONDITIONS. IN 
  ADDITION...BLACK ICE IS LIKELY ACROSS THE AREA TONIGHT AND 
  FRIDAY MORNING WHEN TEMPERATURES FALL BELOW FREEZING. 

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...FALLING INTO THE LOWER TO MID 30S THIS EVENING...AND
  INTO THE MID AND UPPER 20S AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

GAZ001>009-011-012-019-180400-
/O.EXT.KFFC.WS.W.0001.000000T0000Z-130118T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-FLOYD-
INCLUDING THE CITIES OF...CALHOUN...ROME
258 PM EST THU JAN 17 2013

...WINTER STORM WARNING NOW IN EFFECT UNTIL 10 AM EST FRIDAY...

* LOCATIONS...NORTH OF A LINE FROM ROME TO CARTERSVILLE...DAWSONVILLE
  AND CLEVELAND.

* HAZARD TYPES...SNOW AND BLACK ICE.

* ACCUMULATIONS...2 TO 4 INCHES OF SNOW...ISOLATED 5 INCH TOTALS
  POSSIBLE AT THE HIGHER ELEVATIONS.

* TIMING...RAIN WILL MIX WITH AND BEGIN CHANGING TO SNOW IN 
  NORTHWEST GEORGIA BY EARLY AFTERNOON...SPREADING ACROSS THE 
  REST OF EXTREME NORTH GEORGIA THROUGH THE EARLY EVENING HOURS. 

* IMPACTS...SNOWFALL CREATING HAZARDOUS DRIVING CONDITIONS. IN 
  ADDITION...BLACK ICE IS LIKELY ACROSS THE AREA TONIGHT AND 
  FRIDAY MORNING WHEN TEMPERATURES FALL BELOW FREEZING. 

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...FALLING INTO THE LOWER TO MID 30S THIS EVENING...AND
  INTO THE MID AND UPPER 20S AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

GAZ022>025-030>035-041>045-180400-
/O.EXT.KFFC.WW.Y.0001.000000T0000Z-130118T1500Z/
FORSYTH-HALL-BANKS-JACKSON-POLK-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR
258 PM EST THU JAN 17 2013

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY...

* LOCATIONS...NORTH OF A LINE FROM CARROLLTON TO ATLANTA TO   
JEFFERSON...AND SOUTH OF A ROME TO CARTERSVILLE...DAWSONVILLE   AND 
CLEVELAND LINE.

* HAZARD TYPES...LIGHT SNOW AND BLACK ICE.

* ACCUMULATIONS...UP TO 1 INCH OF SNOW.

* TIMING...RAIN WILL MIX WITH SNOW IN WEST CENTRAL GEORGIA THIS
  AFTERNOON...SPREADING ACROSS THE REST OF NORTH GEORGIA AND PARTS OF
  CENTRAL GEORGIA THROUGH THE EARLY EVENING HOURS.

* IMPACTS...SNOWFALL CREATING NUISANCE DRIVING CONDITIONS. BLACK 
  ICE IS LIKELY ACROSS THE AREA TONIGHT AND FRIDAY MORNING WHEN 
  TEMPERATURES FALL BELOW FREEZING. 

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...FALLING INTO THE MID AND UPPER 30S THIS EVENING...
  AND INTO THE UPPER 20S TO LOWER 30S AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW MAY
CAUSE PRIMARILY TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING.

&&

$$
567 
WWUS42 KFFC 180231
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EST THU JAN 17 2013

...BLACK ICE EXPECTED ACROSS PORTIONS OF NORTH GEORGIA OVERNIGHT
AND TOMORROW MORNING...

.RAIN AND SNOW HAS EXITED NORTH GEORGIA THIS EVENING. COLDER AIR
WILL FILTER INTO THE AREA AND TEMPERATURES ARE EXPECTED TO DROP
NEAR OR BELOW FREEZING SHORTLY AFTER MIDNIGHT. MOISTURE ON THE
ROADWAYS WILL FREEZE AND BLACK ICE IS EXPECTED THROUGH THE MORNING
HOURS. 

GAZ001>009-011>016-019>021-181045-
/O.CAN.KFFC.WS.W.0001.000000T0000Z-130118T1500Z/
/O.NEW.KFFC.WW.Y.0002.130118T0231Z-130118T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE
931 PM EST THU JAN 17 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
WINTER WEATHER ADVISORY FOR BLACK ICE...WHICH IS IN EFFECT UNTIL
10 AM EST FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED.

* LOCATIONS...NORTH OF A LINE FROM ROME TO CARTERSVILLE... 
  DAWSONVILLE AND CLEVELAND. 

* HAZARD TYPES...BLACK ICE.

* TIMING...WET ROADWAYS WILL BEGIN FREEZING SHORTLY AFTER MIDNIGHT. 

* IMPACTS...BLACK ICE IS LIKELY ACROSS THE AREA TONIGHT AND
  FRIDAY MORNING WHEN TEMPERATURES FALL BELOW FREEZING.

* WINDS...NORTH 5 TO 10 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...WILL FALL INTO THE LOWER 30S AFTER MIDNIGHT AND
  NEAR 30 OR UPPER 20S BY EARLY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR BLACK ICE MEANS AREAS OF WET
ROADWAYS MAY FREEZE...WHICH WILL CAUSE DRIVING TO BECOME
DANGEROUS...SO BE PREPARED TO USE CAUTION WHEN TRAVELING.

&&

$$

GAZ022>025-030>035-041>045-180345-
/O.CAN.KFFC.WW.Y.0001.000000T0000Z-130118T1500Z/
FORSYTH-HALL-BANKS-JACKSON-POLK-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR
931 PM EST THU JAN 17 2013

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE
WINTER WEATHER ADVISORY.

RAIN AND SNOW HAS EXITED THE AREA. GUSTY WINDS WILL ALLOW ROADWAYS
TO DRY BY MORNING. TEMPERATURES WILL DROP TO NEAR FREEZING BY
DAYBREAK. 

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this winter storm warning went out at Jan 17, 1:08 AM EST, 1 hour 53 minutes earlier.

Area forecast discussion, Jan 17, 1:08 AM EST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 AM EST THU JAN 17 2013

.PREV DISCUSSION... /ISSUED 1019 PM EST WED JAN 16 2013/

UPDATE...
NO MAJOR CHANGES TO THE SHORT TERM PORTIONS OF THE FORECAST. I'VE
MADE MINOR TWEAKS TO THE HOURLY TEMPERATURES AND POPS/WEATHER
BASED UPON CURRENT TRENDS. STILL LOOKS LIKE A WINTER EVENT SETTING
UP PARTICULARLY ACROSS THE HIGHER ELEVATIONS OF NORTH GEORGIA AS
AN UPPER LOW ROTATES ACROSS THE AREA. WHILE FURTHER SOUTH WILL NOT
HAVE SIGNIFICANT ACCUMULATIONS DUE TO THE WARM AIR IN PLACE
INITIALLY...THERE WILL BE WINTER WEATHER IMPACTS EXPECTED. SEE THE
WINTER WEATHER MESSAGE /ATLWSWFFC/ FOR DETAILS CONCERNING THE
WINTER STORM WATCH FOR PORTIONS OF NORTH GEORGIA THURSDAY.

PREV DISCUSSION... /ISSUED 653 PM EST WED JAN 16 2013/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
STATIC PATTERN THAT HAS PERSISTED ACROSS THE REGION IS ABOUT TO GET
A SWIFT KICK OUT OF HERE AS A STRONG UPPER LOW/SHORT WAVE APPROACHES
FROM THE WEST. MODELS CONTINUE TO SHOW THIS SYSTEM OPENING UP AND
WEAKENING A BIT AS IT PASSES THURSDAY...BUT PLENTY OF MOISTURE IN
PLACE OVER THE REGION WITH AMPLE COLD AIR TO THE NORTHWEST OF THE
STATE FOR A SHOT OF WINTRY WEATHER ACROSS NORTH GEORGIA. MODERATE
RAIN SPREADS NORTHEAST ACROSS THE FORECAST AREA LATE TONIGHT IN THE
STRONG WARM/MOIST ADVECTION AHEAD OF THE APPROACHING SYSTEM. CURRENT
FLOOD WATCH WILL BE CONTINUED THROUGH THE DAY THURSDAY...SEE THE
HYDRO SECTION BELOW AND THE FLOOD WATCH STATEMENT /ATLFFAFFC/ FOR
DETAILS CONCERNING THE FLOOD THREAT. AS THE UPPER LOW MOVES ACROSS
DURING THE DAY...COLD AIR ALOFT BEGINS TO PROVIDE A SUITABLE
ENVIRONMENT FOR A MIXTURE OF RAIN AND SNOW ACROSS NORTH GEORGIA.
LOWEST LEVELS REMAIN TOO WARM FOR THIS TO REACH THE GROUND INITIALLY
AS WE START THE DAY...BUT COOLER AIR IN THE LOWER LAYERS SPREADS IN
FROM THE NORTHWEST THROUGH THE DAY ALLOWING A RAIN/SNOW MIXTURE TO
SPREAD SOUTHEAST AS WELL...REACHING AS FAR SOUTH AS THE ATLANTA
METRO AREA BY LATE AFTERNOON. WE ARE STILL NOT EXPECTING SIGNIFICANT
ACCUMULATIONS IN THE ATLANTA AREA BUT WILL LIKELY SEE SOME EVENTUAL
ACCUMULATIONS FARTHER NORTH. SEE THE WINTER WEATHER MESSAGE
/ATLWSWFFC/ FOR DETAILS CONCERNING THE WINTER STORM WATCH FOR
PORTIONS OF NORTH GEORGIA THURSDAY.

MOISTURE EXITS QUICKLY THURSDAY NIGHT WITH MUCH COLDER...BUT DRY...
AIR MASS FILLING IN BEHIND.

20

LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MADE ONLY MINOR CHANGES TO TEMPS AND CLOUDS THROUGH THE EXTENDED AS GFS
AND ECMWF CONTINUE TO SHOW GOOD AGREEMENT... WITH A COOL DOME OF DRY
HIGH PRESSURE DOMINATING THROUGH THE LONG TERM. THIS WILL GIVE US
A NORTHWEST FLOW ALOFT... USHERING IN A MUCH DRIER AND COLDER AIR
MASS... WHICH WILL BRING MORE SEASONABLE TEMPERATURES BACK TO THE
REGION FOR THIS WEEKEND AND EARLY NEXT WEEK.

39

HYDROLOGY...
ALL GUIDANCE AND HPC ARE IN FAIRLY GOOD AGREEMENT WITH ANOTHER
ROUND OF 1 TO 2 INCHES OF PRECIP EXPECTED FROM TONIGHT THROUGH
THURSDAY EVENING ACROSS MUCH OF NORTH AND CENTRAL GEORGIA...WITH
SOME ISOLATED HIGHER AMOUNTS POSSIBLE. MANY RIVERS AND STREAMS
ACROSS NORTH GEORGIA CONTINUE TO EXPERIENCE FLOODING... AND WITH
THESE RAINFALL AMOUNTS... EXPECT A FEW MORE TO POSSIBLY EXPERIENCE
FLOODING. THEREFORE... WILL CONTINUE WITH THE FLOOD WATCH FOR
NORTH GEORGIA THAT INCLUDES THE NORTH METRO ATLANTA THROUGH
THURSDAY EVENING. THE RAINS WILL FINALLY PUSH EAST OF THE AREA BY
MID TO LATE THURSDAY EVENING...WITH A MUCH DRIER AIR MASS
SPREADING IN BEHIND A DEPARTING COLD FRONT.  20/39

&&

.AVIATION...
06Z UPDATE...
PRIMARY CONCERN THIS FCST IS CHC FOR FROZEN PRECIP THURS AFTERNOON
AND EVENING. EXPECT PERIODS OF RAIN WITH IFR CIGS AND VSBYS TO
CONTINUE THROUGH THE DAY INTO THE AFTERNOON AFTER WHICH UPPER STORM
SYSTEM WILL MOVE IN AND COOL TEMPERATURES ALOFT. COULD SEE SNOW
MIX WITH RAIN AROUND 22Z NORTH OF ATL TO GVL LINE. SFC WINDS WILL
BE STRONG IN THE AFTERNOON/EVENING AS SFC LOW PRESSURE MOVES
EAST ROUGHLY ALONG I-20/I-85. NORTH GA AIRPORTS WILL SEE NW WINDS
SHIFT TO SW BY 17Z THEN BACK TO NW AROUND 22Z AT 15-20KTS WITH
GUSTS TO 30KTS THRU THE EVENING. PRECIP AND CLOUDS SHOULD CLEAR OUT
RAPIDLY AROUND 03-05Z AS SYSTEM LIFTS OUT.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM TO LOW CONFIDENCE ON LIKELIHOOD OF SNOW OVER NORTH GA.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          57  32  51  29 / 100  70   5   0
ATLANTA         50  30  51  34 / 100  30   5   0
BLAIRSVILLE     46  25  48  27 / 100  70   5   0
CARTERSVILLE    47  27  48  28 / 100  30   5   0
COLUMBUS        56  30  53  33 / 100  10   5   0
GAINESVILLE     51  29  49  31 / 100  70   5   0
MACON           58  33  55  30 /  90  20   5   0
ROME            44  28  46  28 / 100  30   5   0
PEACHTREE CITY  51  28  50  24 / 100  20   5   0
VIDALIA         64  35  57  34 /  70  20   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...
COBB...DADE...DAWSON...DEKALB...FANNIN...FLOYD...FORSYTH...
GILMER...GORDON...GWINNETT...HALL...HARALSON...JACKSON...
LUMPKIN...MADISON...MURRAY...NORTH FULTON...PAULDING...PICKENS...
POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

WINTER STORM WATCH FROM THIS AFTERNOON THROUGH FRIDAY MORNING
FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...
CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...JACKSON...LUMPKIN...MURRAY...NORTH
FULTON...PAULDING...PICKENS...POLK...SOUTH FULTON...TOWNS...
UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...TDP
LONG TERM....17
AVIATION...SNELSON
Hazardous weather outlook, Jan 16, 8:07 PM EST, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EST WED JAN 16 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-180115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
807 PM EST WED JAN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

...FLOODING POTENTIAL CONTINUES ACROSS NORTH GEORGIA TONIGHT...

GULF MOISTURE WILL CONTINUE ACROSS THE REGION THROUGH TONIGHT. A
STATIONARY FRONT ACROSS NORTH GEORGIA WILL BE THE FOCUS FOR
WIDESPREAD RAIN WHICH COULD PRODUCE AN ADDITION 1 TO 2 INCHES
THROUGH TONIGHT. THIS WILL KEEP THE RISK OF FLOODING OF SMALL
STREAMS...RIVERS AND LOW LYING AREAS ACROSS NORTH GEORGIA. FOR THIS
REASON A FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF NORTH GEORGIA
THROUGH THURSDAY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
RAIN WILL CONTINUE THURSDAY WITH ADDITIONAL AMOUNTS OF UP TO 1
INCH ACROSS NORTH GEORGIA. AMOUNTS WILL BE LIGHTER ACROSS CENTRAL
AND SOUTH GEORGIA.

ARCTIC AIR WILL BEGIN TO SPREAD INTO GEORGIA THURSDAY AFTERNOON.
THIS WILL CAUSE THE RAIN TO CHANGE TO SNOW ACROSS NORTH GEORGIA
THURSDAY AFTERNOON AND INTO THURSDAY EVENING. TWO TO FOUR INCHES
OF SNOW ARE POSSIBLE OVER THE NORTHEAST GEORGIA MOUNTAINS WITH
LESSER AMOUNTS ELSEWHERE. PLEASE REFER TO THE LATEST WINTER
WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.SPOTTERS ACTIVATION IS NOT REQUESTED BUT
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF FLOODING THROUGH THE
WEB BY GOING TO WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 2:32 AM ESTRiver Flood WarningFFCBarrow, Jackson4 hr
Jan 17, 3:01 AM ESTWinter Weather AdvisoryFFCBanks, Barrow, Bartow, Carroll, Cherokee, Cobb and 14 more19 hr
Jan 17, 1:13 PM ESTRiver Flood WarningFFCForsyth10 hr

Nearby

Winter Storm Warnings in Georgia, 2013Every winter storm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.